# SDR GTIA050017

- Difficulty date: January 25, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N829NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Disconnected
- Location: Cold Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DTW - FLT 973 - AIRCRAFT WOULD NOT PRESSURIZE IN FLIGHT, AUTO OR MANUAL.  FOUND COLD AIR DUCTS AT LEFT AND RIGHT ACM'S DISCONNECTED, RECONNECTED DUCTS AND PRESSURIZED AIRCRAFT.  OPS CHECK GOOD.  (M)
